# SDR EISA20000148

- Difficulty date: September 19, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- Aircraft time: 64,170 hours, 44,422 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Bolt
- Part number: NAS11034W
- Condition: Loose
- Location: Aft Fuselage
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  ACCOMPLISHED ABNORMAL CHECKLIST, RESTABLISHED RIGHT PACK WITH NR 2 BLEED, FLIGHT NORMAL.  FOUND WING ANTI-ICE HIGH PRESSURE VALVE COUPLING LOOSE AND LEAKING.  TIGHTENED GLAND NUT AND BOLTS.  RAN ENGINES NO LEAKS DETECTED, OVERHEAT DETECTION TEST OK, PER M/M 26-14-1.
